# SDR SWAA2024010423338

- Difficulty date: November 20, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 37,890 hours, 17,578 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 661BB TRAILING EDGE AT RT WING 2023-719785<[01] TOOL USED: CALIPER P/N: 500-197-30 S/N: A18135081 DUE DATE: 21-JUL-24.;[02] TOOL USED: HOT BONDER P/N:HCS9200B; S/N:18165044; DUE DATE: 26-MAR-24.;[03] TOOL USED: SCALE PN: PSX621; SN: 8340225451; DUE DATE: 16-AUG-24.;[04] TOOL USED HOT BONDER P/N: HCS9200B-AV; S/N: 18185781; DUE DATE: 24-JAN-24.;[05] TOOL USED: ULTRASONIC FLAW DETECTOR; PN:EPOCH 650; SN: 190859705; DUE DATE: 23-OCT-24;[06] TOOL USED MULTIMETER P/N: FLUKE 1587 ; S/N: 41760200 ; DUE DATE: 23-MAR-24;[07] REPAIRED ACCESS PANEL 661BB TRAILING EDGE AT RT WING IAW B737-800 SRM 51-70-04-2R-10 REPAIR 10 SEE INDIVIDUAL SIGNOFFS BELOW.;[08] REPAIRED ACCESS PANEL 661BB TRAILING EDGE AT RT WING IAW B737-800 SRM 51-70-04-2R-10 REPAIR 10 SEE INDIVIDUAL SIGNOFFS BELOW.
